# SDR 2007UALA01050

- Difficulty date: April 5, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 26,716 hours, 7,319 cycles
- Engine: Pwa PW4052
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Faulty
- Location: Master
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY CHG STATUS MSG.  [SUP 5-1-07]  REPLACED BATTERY CHARGER. CHECKS OK FOR SERVICE.  SUSPECT CHARGER SHORTED OUT.
